# SDR AWXA200601531

- Difficulty date: August 23, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Emergency Lights
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - EMERGENCY ESCAPE PATH LIGHT HARNESS MISSING JIFFY FUNCTIONS, DAMAGED CONNECTORS AND WIRES, BS 400 - BS 660, RBL 45.  REPAIRED EMERGENCY ESCAPE PATH LIGHTING HARNESS JIFFY JUNCTIONS AND CONNECTORS IAW BSWDM 20-90-14, AND 20-30-12, OPS TESTED GOOD ON AWA T/C, A1C 33606.
